# SDR CALA2024100702578

- Difficulty date: September 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 102,335 hours, 18,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W1313
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2008-16-12 - EA 5300-01986 REV A OP 004 - 1EA FASTENER HOLE FOUND 2EA CRACK APPROX 0.125" AND 0.060" IN LENGTH AT RH STA 2195.75 BETWEEN S6-S7 TRANSFER REF. NON-ROUTINE HX NRC WO.3766628.  SKIN REPAIRED AS PER EA 5300-01986 REV A OP 010 RH STA 2195.75 STR 5R-10R REPAIR DOUBLER INSTALLATION AND ECRA 5380-01406 REV- PART 1 ITEM 1 INTERIM REPAIR AND CREATED DIP REFER HX NRC WO.3795829 (SEQ NO.5.1225) ELB NO.9454730. RII INSPECT IS OKAY.
